# SDR DALA1105759857

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 237, BL0-LBL 22 FLOOR PANEL SUPPORT IS CRACKED.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-30-2.  FABRICATED NEW SUPPORT IAW SRM 51-10-2. LOCATED AND DRILLED IAW SRM 51-10-4.  TREAT & PRIME IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-2 & 51-30-5.
